# SDR GAIA04080OP

- Difficulty date: June 16, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 26900273
- Condition: Inoperative
- Location: Nr 2 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 716 - FWA-PHX - ON DEPARTURE AFTER RETRACTING FLAPS NOTED NR 2 LED DID NOT RETRACT, PROCEEDED TO CHECK LIST.  RETURNED TO FWA WHERE A LANDING WAS MADE WITHOUT INCIDENT.  FOUND NR 2 L/E SLAT ACTUATOR INOPERATIVE.  REMOVED AND REPLACED ACTUATOR.  OPS CHECK GOOD.  NO LEAKS NOTED PER MM CH 24-81.  PERFORMED OVERWEIGHT LANDING INSPECTION WORK CARD NR BH-059615.  NO DEFECTS NOTED.  AIRCRAFT IS SAFE FOR FLIGHT.  AIRCRAFT RETURNED TO SERVICE.  (M)
